# SDR AU960613

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Low Power
- Location: Engine (Reciproc
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE POWER LOSS - INVESTIGATION COULD FIND NO CAUSE FOR THE  PROBLEM - A SMALL AMOUNT OF WATER WAS FOUND IN THE LH FUEL TANK
